American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 109 found      Go to page: 1 2 3 4

[31] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information   
View Article: PDF

[32] Yu. M. Kartashov. Limit theorems for difference additive functionals. Theor. Probability and Math. Statist. 83 (2011) 83-94. MR 2768850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Zhen-Qing Chen and Masatoshi Fukushima. A localization formula in Dirichlet form theory. Proc. Amer. Math. Soc. 140 (2012) 1815-1822. MR 2869166.
Abstract, references, and article information
View Article: PDF

[34] M. V. Kartashov. A minimal uniform renewal theorem and transition phenomena for a nonhomogeneous perturbation of the renewal equation. Theor. Probability and Math. Statist. 82 (2011) 27-41. MR 2790481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Camille Petit. Harmonic functions on hyperbolic graphs. Proc. Amer. Math. Soc. 140 (2012) 235-248. MR 2833536.
Abstract, references, and article information   
View Article: PDF

[36] M. V. Kartashov. Boundedness, limits, and stability of solutions of a perturbation of a nonhomogeneous renewal equation on a semiaxis. Theor. Probability and Math. Statist. 81 (2010) 71-83. MR 2667311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Diego Armentano, Carlos Beltrán and Michael Shub. Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials. Trans. Amer. Math. Soc. 363 (2011) 2955-2965. MR 2775794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ping He. A formula on scattering length of dual Markov processes. Proc. Amer. Math. Soc. 139 (2011) 1871-1877. MR 2763774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jiangang Ying and Minzhi Zhao. The uniqueness of symmetrizing measure of Markov processes. Proc. Amer. Math. Soc. 138 (2010) 2181-2185. MR 2596057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Kôhei Uchiyama. The hitting distributions of a line for two dimensional random walks. Trans. Amer. Math. Soc. 362 (2010) 2559-2588. MR 2584611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Masayoshi Takeda. A formula on scattering length of positive smooth measures. Proc. Amer. Math. Soc. 138 (2010) 1491-1494. MR 2578543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Aleksey M. Kulik. Difference approximation of the local times of multidimensional diffusions. Theor. Probability and Math. Statist. 78 (2009) 97-114. MR 2446852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] M. V. Kartashov. Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates. Theor. Probability and Math. Statist. 78 (2009) 61-73. MR 2446849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Zhen-Qing Chen. On notions of harmonicity. Proc. Amer. Math. Soc. 137 (2009) 3497-3510. MR 2515419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Yu. M. Kartashov. Sufficient conditions for the convergence of local-time type functionals of Markov approximations. Theor. Probability and Math. Statist. 77 (2008) 39-55. MR 2432771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Robert C. Dalang and Marta Sanz-Solé. H\"older-Sobolev regularity of the solution to the stochastic wave equation in dimension three. Memoirs of the AMS 199 (2009) MR 2512755.
Book volume table of contents   

[47] Takahiro Kazami and Kôhei Uchiyama. Random walks on periodic graphs. Trans. Amer. Math. Soc. 360 (2008) 6065-6087. MR 2425703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] M. V. Kartashov. The stability of transient quasi-homogeneous Markov semigroups and an estimate of the ruin probability. Theor. Probability and Math. Statist. 75 (2007) 41-50. MR 2321179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] T. Kadankova. Exit, passage, and crossing times and overshoots for a Poisson compound process with an exponential component. Theor. Probability and Math. Statist. 75 (2007) 23-39. MR 2321178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] I. I. Ezhov and V. F. Kadankov. Boundary functionals for the superposition of a random walk and a sequence of independent random variables. Theor. Probability and Math. Statist. 75 (2007) 9-22. MR 2321177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Masayoshi Takeda and Kaneharu Tsuchida. Differentiability of spectral functions for symmetric $\alpha$-stable processes. Trans. Amer. Math. Soc. 359 (2007) 4031-4054. MR 2302522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Toshiro Watanabe. Asymptotic estimates of multi-dimensional stable densities and their applications. Trans. Amer. Math. Soc. 359 (2007) 2851-2879. MR 2286060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] M. V. Kartashov and O. M. Stroev. Lundberg approximation for the risk function in an almost homogeneous environment. Theor. Probability and Math. Statist. 73 (2006) 71-79. MR 2213842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] R. Dante DeBlassie and Pedro J. Méndez-Hernández. $\alpha$-continuity properties of the symmetric $\alpha$-stable process. Trans. Amer. Math. Soc. 359 (2007) 2343-2359. MR 2276623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] M. V. Kartashov. The ergodicity and stability of quasi-homogeneous Markov semigroups of operators. Theor. Probability and Math. Statist. 72 (2006) 59-68. MR 2168136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Ping He and Jiangang Ying. Subordinating the killed process versus killing the subordinate process. Proc. Amer. Math. Soc. 135 (2007) 523-529. MR 2255299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Pierre Collet, Servet Martinez and Jaime San Martin. Ratio limit theorem for parabolic horn-shaped domains. Trans. Amer. Math. Soc. 358 (2006) 5059-5082. MR 2231885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Krzysztof Burdzy and Zhen-Qing Chen. Comparison of potential theoretic properties of rough domains. Proc. Amer. Math. Soc. 134 (2006) 3247-3253. MR 2231908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Masayoshi Takeda. Gaugeability for Feynman-Kac functionals with applications to symmetric $\alpha$-stable processes. Proc. Amer. Math. Soc. 134 (2006) 2729-2738. MR 2213753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 109 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia